# SDR CALA2019032500463

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 107,252 hours, 16,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145T875524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP B767-06-3-7059 CABIN : STA 955 TO 975 RBL 30 CANTED PRESSURE DECK WEB FOUND CRACK CABIN STA 955 TO STA 975 RBL 30 CANTED PRESSURE DECK WEB INTERIM REPAIRED AS PER EC/RA 5358-01001 REV - PART 1.
